Publication detail

Solvability conditions for a nonlocal boundary value problem for linear functional differential equations

OPLUŠTIL, Z. LOMTATIDZE, A. ŠREMR, J.

Original Title

Solvability conditions for a nonlocal boundary value problem for linear functional differential equations

English Title

Solvability conditions for a nonlocal boundary value problem for linear functional differential equations

Type

journal article - other

Language

en

Original Abstract

The aim of the paper is to find efficient conditions for the unique solvability of the problem u'(t)=l(u)(t)+q(t) u(a)=h(u)+c, where l is a linear bounded operator, h is a linear bounded functionals, q is a Lebesgue integrable function and c is a real number.

English abstract

The aim of the paper is to find efficient conditions for the unique solvability of the problem u'(t)=l(u)(t)+q(t) u(a)=h(u)+c, where l is a linear bounded operator, h is a linear bounded functionals, q is a Lebesgue integrable function and c is a real number.

Keywords

Functional differential equation, solvability, boundary value problem

RIV year

2009

Released

01.06.2009

Publisher

Poznan University of Technology

Location

Poland

ISBN

0044-4413

Periodical

Fasciculi Mathematici

Year of study

2009

Number

41

State

PL

Pages from

81

Pages to

96

Pages count

15

Documents

BibTex


@article{BUT44000,
  author="Zdeněk {Opluštil} and Aleksandre {Lomtatidze} and Jiří {Šremr}",
  title="Solvability conditions for a nonlocal boundary value problem for linear functional differential equations",
  annote="The aim of the paper is to find efficient conditions for the unique
solvability of the problem
u'(t)=l(u)(t)+q(t)
u(a)=h(u)+c,
where l is a linear bounded operator, h is  a linear bounded functionals, q is a Lebesgue integrable function and c is a real number.
",
  address="Poznan University of Technology",
  chapter="44000",
  institution="Poznan University of Technology",
  journal="Fasciculi Mathematici",
  number="41",
  volume="2009",
  year="2009",
  month="june",
  pages="81--96",
  publisher="Poznan University of Technology",
  type="journal article - other"
}